Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (12): 8311-8315     DOI: 10.7498/aps.59.8311
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Solitary wave series solution for generalized (3+1)-dimensional nonlinear Burgers system
Mo Jia-Qi1, Wen Zhao-Hui2
(1)Depratment of Mathemtics, Anhui Normal University, Wuhu 241003, China; (2)Institute of Applied Mathematics, Anhui University of Finance and Economics, Bengbu 233030, China

Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn